Mohamed A. E. Herzallah
Mohamed A. E. Herzallah
Ass. Prof. Pure Mathematics
Verified email at mu.edu.sa
Title
Cited by
Cited by
Year
Fractional-order Euler–Lagrange equations and formulation of Hamiltonian equations
MAE Herzallah, D Baleanu
Nonlinear Dynamics 58 (1), 385-391, 2009
842009
Approximate solution to the time–space fractional cubic nonlinear Schrodinger equation
MAE Herzallah, KA Gepreel
Applied Mathematical Modelling 36 (11), 5678-5685, 2012
722012
On fractional order hybrid differential equations
MAE Herzallah, D Baleanu
Abstract and Applied Analysis 2014, 2014
482014
On the fractional-order diffusion-wave process
MAE Herzallah, AMA El-Sayed, D Baleanu
Rom. J. Phys 55 (3-4), 274-284, 2010
472010
Fractional euler–lagrange equations revisited
MAE Herzallah, D Baleanu
Nonlinear Dynamics 69 (3), 977-982, 2012
432012
Hamilton–Jacobi and fractional like action with time scaling
MAE Herzallah, SI Muslih, D Baleanu, EM Rabei
Nonlinear Dynamics 66 (4), 549-555, 2011
332011
Notes on some fractional calculus operators and their properties
MAE Herzallah
J. Fract. Calc. Appl 5 (19), 1-10, 2014
302014
Existence of a periodic mild solution for a nonlinear fractional differential equation
MAE Herzallah, D Baleanu
Computers & Mathematics with Applications 64 (10), 3059-3064, 2012
252012
Continuation theorem of fractional order evolutionary integral equations
AMA El-Sayed, MAE Aly
Korean Journal of Computational & Applied Mathematics 9 (2), 525-533, 2002
202002
Fractional-order variational calculus with generalized boundary conditions
MAE Herzallah, D Baleanu
Advances in Difference Equations 2011, 1-9, 2011
172011
Continuation and maximal regularity of fractional-order evolution equation
AMA El-Sayed, MAE Herzallah
Journal of mathematical analysis and applications 296 (1), 340-350, 2004
132004
Perturbation for fractional-order evolution equation
MAE Herzallah, AMA El-Sayed, D Baleanu
Nonlinear Dynamics 62 (3), 593-600, 2010
112010
On the fractional-order games with non-uniform interaction rate and asymmetric games
AMA El-Sayed, E Ahmed, MAE Herzallah
JFCA 1 (1), 1-9, 2011
102011
Mild and strong solutions for a fractional nonlinear Neumann boundary value problem.
MAE Herzallah, M El-Shahed, D Baleanu
Journal of Computational Analysis & Applications 15 (1), 2013
82013
Continuation and maximal regularity of an arbitrary (fractional) order evolutionary integro-differential equation
AMA El-Sayed, MAE Herzallah
Applicable Analysis 84 (11), 1151-1164, 2005
72005
Maximum Principle and Existence of Weak Solutions for Nonlinear System Involving Weighted (p, q)-Laplacian.
S Khafagy, MAE Herzallah
Southeast Asian Bulletin of Mathematics 40 (4), 2016
62016
Mild and strong solutions to few types of fractional order nonlinear equations with periodic boundary conditions
MAE Herzallah
Indian Journal of Pure and Applied Mathematics 6 (43), 619-635, 2012
62012
On abstract fractional order telegraph equation
MAE Herzallah, D Baleanu
Journal of computational and nonlinear dynamics 5 (2), 2010
62010
Continuation and maximal regularity of fractional-order evolutionary integral equation
AMA El-Sayed, MAE Herzallah
Int. J. Evol. Equ 1 (2), 179-190, 2005
52005
Variational calculus with fractional and classical derivatives
MAE Herzallah
Romanian Journal of Physics 57, 1261-1269, 2012
42012
The system can't perform the operation now. Try again later.
Articles 1–20